Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 119, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 23, 2011, 8:33 PM CDT for Calumet County, Outagamie County, Winnebago County, Wisconsin. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2011, 8:33 PM CDT (01:33 UTC)
- Expired
- Aug 23, 2011, 9:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calumet County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 50 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 9:05 PM CDT | TSTM WND DMG | Sherwood, WI | TREES DOWN |
| Aug 23, 9:05 PM CDT | TORNADO | Sherwood, WI | EF0 TORNADO STRUCK LESS THAN A MILE NORTHEAST OF SHERWOOD. SEVERAL STRUCTURES WERE IMPACTED INCLUDING TWO BARNS THAT WERE HEAVILY DAMAGED. SEVERAL PINE TREES WERE SNAPPED ABOUT 15 FEET ABOVE THE GROUND. SWIRL MARKS SEEN IN THICK SWAMP GRASS PATCH IN NEARBY SWA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 5:19 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1178 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
204
WUUS53 KGRB 240133
SVRGRB
WIC015-087-139-240230-
/O.NEW.KGRB.SV.W.0119.110824T0133Z-110824T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
833 PM CDT TUE AUG 23 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
EASTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 930 PM CDT
* AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF KAUKAUNA TO 9
MILES NORTHWEST OF APPLETON...AND MOVING SOUTH AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
APPLETON...KAUKAUNA...GREENVILLE...MEDINA...KIMBERLY...LITTLE
CHUTE...COMBINED LOCKS AND DARBOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4389 8842 4436 8874 4439 8820 4426 8819
4425 8820 4424 8819 4390 8815 4390 8817
4393 8816 4393 8839 4389 8840
TIME...MOT...LOC 0133Z 341DEG 22KT 4435 8820 4430 8854
WIND...HAIL 60MPH 1.00IN
$$
TDH2 follow-up statements
849
WWUS53 KGRB 240154
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
854 PM CDT TUE AUG 23 2011
WIC015-087-139-240230-
/O.CON.KGRB.SV.W.0119.000000T0000Z-110824T0230Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-
854 PM CDT TUE AUG 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WINNEBAGO...SOUTHERN OUTAGAMIE AND WESTERN CALUMET COUNTIES UNTIL 930
PM CDT...
AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF KAUKAUNA TO 6
MILES SOUTHWEST OF APPLETON...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NORTHERN LAKE WINNEBAGO...SHERWOOD...HIGH CLIFF STATE PARK...ST
JOHN...WINNEBAGO...CENTRAL LAKE WINNEBAGO...STOCKBRIDGE AND
QUINNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4389 8842 4436 8874 4439 8820 4426 8819
4425 8820 4424 8819 4390 8815 4390 8817
4393 8816 4393 8839 4389 8840
TIME...MOT...LOC 0154Z 341DEG 22KT 4423 8814 4418 8848
WIND...HAIL 60MPH 1.00IN
$$
TDH764 WWUS53 KGRB 240208 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CDT TUE AUG 23 2011 WIC087-139-240217- /O.CAN.KGRB.SV.W.0119.000000T0000Z-110824T0230Z/ OUTAGAMIE WI-WINNEBAGO WI- 908 PM CDT TUE AUG 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WINNEBAGO AND SOUTHERN OUTAGAMIE COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT. LAT...LON 4397 8829 4425 8841 4424 8819 4394 8817 TIME...MOT...LOC 0207Z 341DEG 22KT 4419 8819 4417 8838 $$ WIC015-240230- /O.CON.KGRB.SV.W.0119.000000T0000Z-110824T0230Z/ CALUMET WI- 908 PM CDT TUE AUG 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CALUMET COUNTY UNTIL 930 PM CDT... AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KAUKAUNA TO APPLETON...MOVING SOUTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... SHERWOOD...HIGH CLIFF STATE PARK...ST JOHN...STOCKBRIDGE AND QUINNEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4397 8829 4425 8841 4424 8819 4394 8817 TIME...MOT...LOC 0207Z 341DEG 22KT 4419 8819 4417 8838 WIND...HAIL 60MPH <.75IN $$ TDH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 7:38 PM CDT, 55 minutes earlier.
Area forecast discussion, Aug 23, 7:38 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 738 PM CDT TUE AUG 23 2011 .UPDATE...LATEST MESO-ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW AN IMPRESSIVE VORT MAX MOVING SOUTHEAST OVER NORTH-CENTRAL WISCONSIN EARLY THIS EVENING. MOST UNSTABLE CAPE UPWARDS OF 1000 J/KG AND INCREASING LOW LEVEL WIND SHEAR POINTS TOWARDS THE SE FORECAST AREA AS MOST SUSCEPTIBLE TO SEVERE WEATHER OVER THE NEXT 1-2 HOURS...FOR MOSTLY DAMAGING WINDS AND AN ISOLATED TORNADO. THE THREAT OF SEVERE WEATHER IS DECREASING OVER CENTRAL WISCONSIN AS CONVECTIVE INHIBITION IS CREEPING INTO THAT AREA FROM THE SW. MPC && .PREV DISCUSSION...ISSUED AT 305 PM CDT TUE AUG 23 2011... SHORT TERM...TONIGHT AND WEDNESDAY. CONVECTION IS THE MAIN CONCERN DURING THE SHORT TERM. CONVECTION THAT MOVED INTO WISCONSIN OVERNIGHT DIED OFF DURING THE LATE MORNING/EARLY AFTERNOON AS IT MADE ITS WAY ACROSS THE STATE. CIRRUS DEBRIS FROM THE MCS INHIBITED CONVECTION AS DID A LOWER CLOUD DECK THAT SPREAD ACROSS MUCH OF THE FORECAST AREA. THUNDERSTORMS DID DEVELOP IN AN AREA OF CLEARING ACROSS NORTHWEST WISCONSIN/EASTERN MINNESOTA. LOCAL MESOANALYSIS GRAPHIC INDICATED HIGH...BUT DECREASING...CIN VALUES IN THE CENTRAL PART OF THE STATE WITH LITTLE TO NO CIN ACROSS THE NORTH AND EAST. BUT MOST UNSTABLE CAPE IN THOSE AREAS WAS GENERALLY BETWEEN 500 AND 1000J/KG. WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL CYCLONE OVER THE DULUTH AREA AT 19Z AND SURFACE ANALYSIS INDICATED A TROUGH IN THE EASTERN PLAINS. AS THESE FEATURES MOVE EAST LATE THIS AFTERNOON AND THIS EVENING...WOULD EXPECT CONVECTIVE DEVELOPMENT TO CONTINUE IN WISCONSIN. A COLD FRONT OVER THE SOUTHERN CANADIAN/NORTHERN US PLAINS WAS FORECAST TO MOVE ACROSS MOST OF THE STATE BY 12Z WEDNESDAY. THERE SHOULD BE ENOUGH OF A GRADIENT AND HIGH ENOUGH DEW POINTS TO KEEP TEMPERATURES FROM DROPPING A LOT OVERNIGHT. USED A MIX OF GUIDANCE AND THE PREVIOUS FORECAST TO COME UP WITH FORECAST HIGHS ON WEDNESDAY. LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY...MAIN FCST CONCERNS ARE PCPN TRENDS AND TEMPS. NO SIGNIFICANT CHANGES WERE MADE TO THE PREVIOUS FCST...AS MODELS CONTINUE TO SHOW GOOD CONSISTENCY WITH THE NEXT FEW SYSTEMS THAT WILL AFFECT C/NE WI. SOME MINOR TIMING ISSUES MAY BE DEVELOPING FOR LATE IN THE WEEKEND/EARLY NEXT WEEK...POSSIBLY DUE TO THE AFFECTS OF HURRICAN IRENE RIDING UP THE EAST COAST. HAVE INCREASED CLOUD COVER A BIT ON WEDNESDAY NIGHT...AS MODELS SHOW A S/W TROF BRUSHING THROUGH NE WI. WILL MAINTAIN A DRY FCST THOUGH...DUE TO FAIRLY STG DOWNSLOPING NW WINDS IN NE/EC WI. HIGH PRESSURE WILL BRING DRY CONDITIONS ON THU/THU NGT. A WEAK COLD FRONT IS PROGGED TO MOVE THROUGH GRB CWA LATE FRIDAY AFTERNOON AND FRIDAY NIGHT. HAVE MAINTAINED SMALL POPS WITH THIS FEATURE. USED A BLEND OF BETTER PERFORMING GUIDANCE SETS AND THE PREVIOUS FCST FOR MAX/MIN TEMPS. THE WARMEST DAY WILL BE ON FRIDAY...WHEN TEMPS WILL LIKELY WARM INTO THE LOWER TO MIDDLE 80S AHEAD OF THE COLD FRONT. CANADIAN HIGH PRESSURE WILL BRING DRY CONDITIONS AND SEASONAL TEMPERATURES NEXT WEEKEND. AN UPPER LEVEL TROF AND ASSOCIATED SFC LOW AND COLD FRONTAL PASSAGE WILL AFFECT THE REGION DURING THE SUNDAY NIGHT THROUGH MONDAY NIGHT PERIOD. THE ECMWF WAS SLOWER THAN THE GFS/GEFS...PERHAPS A TREND ASSOCIATED WITH IRENE MOVG UP THE EAST COAST. WILL NOT MAKE ANY MAJOR ADJUSTMENTS TO THE PCPN TRENDS FOR SUN NGT/MONDAY RIGHT NOW...AS HPC MANUAL PROGS HAVE THE FRONT THROUGH WI BY MONDAY MORNING. WILL NEED TO WATCH TRENDS OVER THE NEXT FEW DAYS...TO SEE IF ANY OTHER MODELS SLOW DOWN THE PROGRESSION OF THIS SYSTEM. COOLER TEMPS WILL ACCOMPANY THE UPPER TROF AND COLD FRONTAL PASSAGE. AVIATION...MVFR CIGS ACROSS MUCH OF THE AREA THIS AFTERNOON WILL PRESIST INTO THE EVENING. THUNDERSTORMS WERE STARTING TO MOVE INTO NORTH CENTRAL AND CENTRAL WISCONSIN. EXPECT THUNDERSTORMS TO BE MAINLY DURING THE EVENING...PUSHING OUT OF ALL BUT THE LAKESHORE COUNTIES BY 06Z. PATCHY MVFR VSBYS IN FOG ARE LIKELY TO DEVELOP AFTER 06Z WITH ISOLATED IFR VSBYS. MAY BE SOME LLWS LATE TONIGHT. WINDS SHOULD INCREASE QUITE A BIT DURING THE MORNING ON WEDNESDAY...REMAINING STRONG THROUGHOUT THE DAY...BUT WOULD EXPECT VFR VSBYS...ONCE FOG BURNS OFF...AND VFR CIGS. FIRE WEATHER...DEEP MIXING ON WEDNESDAY BEHIND THE FRONT IS EXPECTED TO LEAD TO STRONG AND GUSTY WEST WINDS AND CAUSE RH VALUES TO FALL INTO THE 20S AS DRY AIR MOVES INTO REGION. TEMPERATURES ARE EXPECTED TO BE IN THE 80S. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 23, 3:13 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CDT TUE AUG 23 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 313 PM CDT TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF NORTH CENTRAL AND NORTHEAST WISCONSIN THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...TORRENTIAL RAINFALL AND LARGE HAIL. THE HEAVY RAIN MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE FRIDAY INTO FRIDAY NIGHT...AND AGAIN SUNDAY NIGHT INTO MONDAY...BUT WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ521-522-541>543-242015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 313 PM CDT TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME OF THESE STORMS COULD CONTAIN STRONG WINDS...TORRENTIAL RAINFALL AND HAIL. IN ADDITION...STRONG SOUTH WINDS AND HIGH WAVES WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY GUSTY NORTHWEST WINDS MAY PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT NEAR DEATHS DOOR WEDNESDAY NIGHT INTO THURSDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT...AND AGAIN SUNDAY NIGHT INTO MONDAY...BUT WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY. MG/TSK
In the hours before
Local storm report, Aug 23, 6:51 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
651 PM CDT TUE AUG 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM FUNNEL CLOUD NAVARINO 44.61N 88.48W
08/23/2011 SHAWANO WI TRAINED SPOTTER
FUNNEL CLOUD MOVING EAST.
&&
PLHLocal storm report, Aug 23, 6:52 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
652 PM CDT TUE AUG 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG GRESHAM 44.84N 88.78W
08/23/2011 SHAWANO WI LAW ENFORCEMENT
TREES DOWN IN THE RED SPRINGS TOWNSHIP
&&
THLocal storm report, Aug 23, 7:38 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
738 PM CDT TUE AUG 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL SUAMICO 44.63N 88.05W
08/23/2011 M0.50 INCH BROWN WI TRAINED SPOTTER
WITH HEAVY RAIN.
0624 PM HAIL SHAWANO 44.78N 88.59W
08/23/2011 E0.25 INCH SHAWANO WI TRAINED SPOTTER
&&
PLHLocal storm report, Aug 23, 7:44 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
744 PM CDT TUE AUG 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM LIGHTNING WAUSAU 44.96N 89.63W
08/23/2011 MARATHON WI TRAINED SPOTTER
BUSINESS ON FIRE AT 929 TOWNLINE ROAD
&&
THLocal storm report, Aug 23, 7:48 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
748 PM CDT TUE AUG 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 4 NE AUBURNDALE 44.67N 89.94W
08/23/2011 WOOD WI LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY H
&&
THSpecial weather statement, Aug 23, 8:13 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 813 PM CDT TUE AUG 23 2011 WIZ022-037>040-049-050-240215- BROWN-CALUMET-DOOR-KEWAUNEE-MANITOWOC-OUTAGAMIE-WAUPACA- 813 PM CDT TUE AUG 23 2011 ...STRONG THUNDERSTORMS MOVING OVER EAST CENTRAL WISCONSIN... AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF GREEN BAY TO 9 MILES SOUTHWEST OF GREEN BAY TO 30 MILES WEST OF GREEN BAY...MOVING SOUTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GUSTS TO AROUND 45 MPH...AND HEAVY DOWNPOURS...CAN BE EXPECTED WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... LUXEMBURG BY 820 PM CDT... DENMARK BY 835 PM CDT... KEWAUNEE BY 840 PM CDT... TWO CREEKS BY 855 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:07 PM CDT | Tornado Warning | GRB | Brown, Outagamie | 23 min |
| Aug 23, 7:21 PM CDT | Special Marine Warning | GRB | 84 min | |
| Aug 23, 8:40 PM CDT | Special Marine Warning | GRB | 85 min | |
| Aug 23, 9:15 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 48 min |
| Aug 24, 4:11 AM CDT | Small Craft Advisory | GRB | 30 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.